# SDR SWAA2024011528272

- Difficulty date: December 6, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS COMPOSITE DELAMINATION TO PANEL FACE SHEET AT LOWER ANTI-COLLISION LIGHT ASSY.<[01] REMOVED DAMAGE PER SRM 53-40-70-2R-1 AND SRM 51-70-05-2R-7;[02] VERIFIED REMOVED DAMAGE PER SRM 53-40-70-2R-1 AND SRM 51-70-05-2R-7;[03] POTTED CORE PER SRM 51-70-05-2R-11;[04] VERIFIED 3. MICHAEL MABRY (TECHNICIAN); 10-DEC-2023 15:52 UTC POTTED CORE PER SRM 51-70-05-2R-11;[05] APPLIED REPAIR PLIES PER SRM 51-70-05-2R-7 AND SRM 53-40-70-2R-1;[06] VERIFIED 5. MICHAEL MABRY (TECHNICIAN); 13-DEC-2023 04:03 UTC APPLIED REPAIR PLIES PER SRM 51-70-05-2R-7 AND SRM 53-40-70-2R-1;[07] RESIN SWEPT AND SANDED TO AERODYNAMIC SMOOTHNESS PER SRM 51-70-08-0G-0;[08] VERIFIED 7. MICHAEL MABRY (TECHNICIAN); 13-DEC-2023 09:36 UTC RESIN SWEPT AND SANDED TO AERODYNAMIC SMOOTHNESS PER SRM 51-70-08-0G-0;[09] REPAIRED PER SRM 53-40-70-2R-1 AND 51-70-05. RESTORED FINISH OF PANEL PER AMM 51-21-99. SEE SUB TASKS FOR INDIVIDUAL SIGNOFFS.;[10] INSPECTED THE WORK PERFORMED ON C/A #9; NO DEFECTS NOTED.
